# SDR 97ZZZX1754

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3258P
- Make and model: Beech B200
- Aircraft serial: BB1526
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cargo Door
- Condition: Mismodified
- Location: Support
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR MOD/INSTALLATION PERFORMED ON ACFT IS UNAIRWORTHY.  E.M.S. MODIFICATIONS WERE BEING DONE WHEN PROBLEMS IN THE DOOR AND ADDED STRUCTURE WAS NOTICED.  AN UNBUCKED RIVET, DRILLED HOLES NOT FILLED WITH RIVETS, AND OVER BUCKED RIVETS IN ADDED FORMER FOR CARGO DOOR SUPPORT.  METAL SHAVINGS AND LOOSE RIVETS WERE FOUND UNDER FLOOR PANEL LYING ON AND CLOSE TO PULLEYS.  FLIGHT TRIM CONTROL CABLES TOUCHING FORMER IN TWO PLACES OF NEW SUPPORT INSTALL.  STRINGERS TOUCHING SUPPORTS IN FLOOR OF AIRCRAFT.
